# SDR EIAA970039

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 336/341/343
- Part time: 50,247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING C-6 INSPECTION, FOUND MAIN CARGO COMPARTMENT NR 8 SEAT TRACK HAS BROKEN LUGS AND HEAVY GOUGING AT STATIONS 336, 582 AND 341 TO 343.  REMOVED FABRICATED AND INSTALLED SEAT TRACK AT STATION 580 TO 595 AND 330 TO 345 PER SRM 51-30-2 AND SRM 53-05 FIGURE 4D.  (M)
